# SDR ASAA0792303

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 19,198 hours, 8,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RBL 25 LBL25 STA 500L FOUND CORROSION ON FLOOR SUPPORT ANGLE FWD CARGO PIT AT BS 500L RBL 25 TO LBL 25 RAIL ASSY REPLACED IAW B 737 900 SRM 51 40 02.
